ITEM METADATA RECORD
Title: Oscillators and complex hamiltonian calculus
Authors: Dedene, Guido # ×
Issue Date: 1980
Publisher: Elsevier science bv
Series Title: Physica a vol:103 issue:1-2 pages:371-378
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Management Informatics (LIRIS), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science